# SDR SWAA2021031150763

- Difficulty date: February 22, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 43,931 hours, 22,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER FWD CORNER NUT-PLATE DAMAGED. DOT # 208-38 / REMOVED AND REPLACED NUTPLATE AT AFT CARGO DOOR CUTOUT LOWER FWD CORNER AS PER REF. B737-NG SRM 51-40-02-0G-0
